# SDR DALA2017101507547

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA BS 1520 TO 1540,  BL 0 FLANGE UPPER FLANGE CRACKED AT NUTPLATES.    REMOVED AND REPLACED THE  FLANGE IAW SRM.
